# SDR DALA2022060303893

- Difficulty date: May 31, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 123,829 hours, 17,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 183 EXTERIOR EMERGENCY LIGHTING SYSTEM /BATTERY POWERED/ MEL NUMBER ADDED FOR DISPATCH RELEASE, CORRECTIVE ACTION: R/R POWER SUPPLY UNIT PER B767-300 AMM 33-52 OPS CHECK GOOD (9213548)
